zbMATH — the first resource for mathematics

Algebras with the same multiplicative measures. (English) Zbl 0159.42101

Full Text: DOI
[1] \scAhern, P. R. and Sarason, D., On some hypodirichlet algebras of analytic functions. Am. J. Math. (to be published).
[2] \scGlicksberg, I., Dominant representing measures and rational approximation. Trans. Am. Math. Soc. (to be published).
[3] Glicksberg, I, The abstract F. and M. Riesz theorem, J. functional anal., 1, 109-122, (1967) · Zbl 0155.18503
[4] \scHoffman, K. and Rossi, H., On the extension of positive weak^∗ continuous functionals. Duke Math. J. (to be published).
[5] Lumer, G, Herglotz transformation and Hp theory, Bull. am. math. soc., 71, 725-730, (1965) · Zbl 0139.07302
[6] \scZygmund, A., “Trigonometrical Series I” (2nd ed.) Cambridge University Press, London.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.